# SDR 2005FA0001403

- Difficulty date: September 20, 2005
- Submitted: October 13, 2005
- Operation: General aviation
- Aircraft: N6494J
- Make and model: Piper PA 28-180
- Aircraft serial: 284925
- Engine: Lyc O360A4A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part serial: 101298WG
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 CYLINDER PRODUCED CRACK FROM LOWER SPARK PLUG TO EXHAUST PORT, ENGINE LOST POWER DURING CLIMB OUT AT APPROX 700 FT ATTEMPT TO RETURN FOR LANDING WAS UNSUCESSFUL, FAILED.  CYCLINDER INSTALLED 1/12/00 RECONDITION CYLINDER TIME UNKNOWN - TIME IN SERVICE, APPROX 1300. (K)
